# SDR MZZA96152

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, BROKEN "EXIT' SIGN COVERS WERE FOUND PASSENGER CABIN AT THE FOLLOWING POSTION, LEFT FORWARD EMERGENCY EXIT DOOR, RIGHT FORWARD EMERGENCY EXIT DOOR.  THE DAMAGED 'EXIT' SIGN ASSEMBLIES WERE REMOVED AND REPLACED WITH P/N 9003-27 PER B727 MM 33-50-11 AND OPERATIONAL CHECK FOUND SATISFACTORY.  REF, HANGAR NON ROUTINE REPAIR ITEM CARDS NR 808953 AND 808954 (SEQ NR 02133 AND 02134).  (M)
